# SDR A6WA201040186

- Difficulty date: March 6, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 15,237 hours, 14,312 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Dirty
- Location: Flt Controls
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE, DURING FLT CONTROL CHECK, RATCHETING SOUND COMING FROM F/O`S YOKE DURING ELEVATOR CHECK.  INSPECTED AND CLEANED DEBRIS FROM YOKE ASSY AND COVER PANEL.  NO FURTHER DEFECTS NOTED AT THIS TIME IAW AMM 27-31.
